Journal article

The integer cohomology algebra of toric arrangements

    20.06.2017
Published in:
  • Advances in Mathematics. - 2017, vol. 313, p. 746–802
English We compute the cohomology ring of the complement of a toric arrangement with integer coefficients and investigate its dependency from the arrangement's combinatorial data. To this end, we study a morphism of spectral sequences associated to certain combinatorially defined subcomplexes of the toric Salvetti category in the complexified case, and use a technical argument in order to extend the results to full generality. As a byproduct we obtain:– a “combinatorial” version of Brieskorn's lemma in terms of Salvetti complexes of complexified arrangements,– a uniqueness result for realizations of arithmetic matroids with at least one basis of multiplicity 1
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/306107
Statistics

Document views: 4 File downloads:
  • del_ica.pdf: 1